A 33-year-old female asked:
Is it normal for tetracycline to worsen my acne rosacea symptoms?
1 doctor answer • 4 doctors weighed in
Dr. Richard Zienowiczanswered
Plastic Surgery 40 years experience
Photosensitivity?: Tetracycline causes photo sensitization. If you were in the sun it can precipitate a sunburn. That would cause your rosacea to flare.
Created for people with ongoing healthcare needs but benefits everyone.
3k viewsReviewed >2 years ago
Last updated Mar 8, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.